Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Raleigh, NC

August 17, 2012Anson County, North Carolina

NWS Raleigh, NC issued this special weather statement at Aug 17, 2012, 3:21 PM EDT for Anson County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2012, 3:21 PM EDT (19:21 UTC)
Expired
Aug 17, 2012, 4:15 PM EDT
In force
54 min
Issued by
NWS Raleigh, NC

County Anson County, NC

The radar

The Columbia radar (KCAE), 156 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2012-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2012-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WWUS82 KRAH 171921
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
321 PM EDT FRI AUG 17 2012

NCZ083-172015-
ANSON-
321 PM EDT FRI AUG 17 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS ANSON COUNTY THROUGH 415 PM
EDT...

AT 321 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF WHITE STORE...OR ABOUT 15 MILES SOUTHEAST OF MONROE...
MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...WHITE STORE...
WADESBORO...LILESVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3514 8029 3519 8024 3515 8022 3517 8020
      3515 8016 3517 8015 3519 8011 3511 8006
      3509 7999 3511 7996 3503 7988 3501 7990
      3498 7987 3490 7985 3485 7990 3480 7992
      3481 8033
TIME...MOT...LOC 1921Z 244DEG 23KT 3484 8033

$$

22

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 17, 3:07 PM EDT, 14 minutes earlier.

Area forecast discussion, Aug 17, 3:07 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
307 PM EDT FRI AUG 17 2012

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE AREA THIS EVENING AND MOVE INTO
CENTRAL NORTH CAROLINA ON SATURDAY..  MEANWHILE...AN UPPER LEVEL
TROUGH WILL DEVELOP OVER THE EASTERN US AND BRING PERIODS OF SHOWERS
AND STORMS THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 245 PM FRIDAY...

THE COLD FRONT STRETCHING FROM THE OH VALLEY TO THE MID MS RIVER
VALLEY IS MAKING VERY SLOW PROGRESS TODAY...WHILE THE PIEDMONT
TROUGH AND REMNANT OUTFLOW/UPPER VORTICITY FROM THURSDAYS CONVECTION
ARE HELPING TO TRIGGER CONVECTION OVER THE NC MOUNTAINS AND SC
PIEDMONT.  SPC MESOANALYSIS DEPICTS A RELATIVE MIN IN INSTABILITY
OVER THE NC PIEDMONT DUE TO DEWPOINTS IN THE LOW TO MID 60S. A SLOW
DEWPOINT RECOVERY IS EXPECTED THIS EVENING...PARTICULARLY ALONG THE
PIEDMONT TROUGH AS IT SHARPENS AHEAD OF THE COLD FRONT AND
INCREASINGLY CYCLONIC UPPER LEVEL FLOW OVER THE EASTERN US.   STORMS
CURRENTLY WEST OF HICKORY SHOULD STRUGGLE TO MAINTAIN THEIR
STRENGTHEN AS THEY APPROACH THE YADKIN RIVER AND A LESS FAVORABLE
ENVIRONMENT.  CONVECTION NEAR THE CHARLOTTE AREA HAS A BETTER CHANCE
OF PROGRESSING INTO THE SOUTHERN PIEDMONT WHERE INSTABILITY IS
SLIGHTLY BETTER.  LOW LEVEL LAPSE RATES HAVE INCREASED TO OVER 8
C/KM AND THE WESTERN HALF OF THE LIES ON THE EASTERN FRINGE OF THE
STRONGER MID LEVEL FLOW AND 20-25KT OF EFFECTIVE 0-6KM BULK SHEAR.
THUS...IT IS POSSIBLE THAT THESE STORMS COULD MERGE INTO A COMMON
COLD POOL AND PRESENT A THREAT OF DAMAGING WIND GUSTS.
HOWEVER...THE ENVIRONMENT WILL BE LESS FAVORABLE WITH EASTWARD
EXTENT...SO THE SEVERE THREAT SHOULD MAINLY BE CONFINED TO THE
SOUTHERN PIEDMONT.

TONIGHT...MASS CONVERGENCE AND LOW LEVEL THETA E ADVECTION ALONG THE
SURFACE TROUGH..ALONG WITH INCREASING MID /UPPER LEVEL MOISTURE AND
PW INCREASING TOWARD 2 INCHES...SHOULD HELP TO CONTINUE SHOWERS AND
POSSIBLY A FEW STORMS INTO THE OVERNIGHT HOURS.  THERE SHOULD BE A
DOWNWARD TREND IN COVERAGE AND INTENSITY AFTER MIDNIGHT...BUT
ISOLATED SHOWERS WILL BE POSSIBLE OVER THE COASTAL PLAIN AS THE
TROUGH SETTLES EASTWARD.  LOWS 68-72.

&&

.SHORT TERM /SATURDAY THROUGH TUESDAY NIGHT/...
AS OF 307 PM EDT FRIDAY...

.SATURDAY...MID LEVEL SHEAR AXIS AND ATTENDANT SURFACE TROUGH
ENTERING WESTERN NC EARLY THIS AFTERNOON WILL DRIFT EAST OVERNIGHT
AND SHOULD LIE/BISECT CENTRAL NC EARLY SATURDAY. THIS FEATURE
INTERACTING WITH AVAILABLE MOISTURE AND MARGINAL/WEAK INSTABILITY
WILL WARRANT A SOLID CHANCE /LOW END LIKELY POPS ACROSS THE COASTAL
PLAIN WITH SMALL CHANCE POPS IN THE NW. IF FEATURE IS AS PROGRESSIVE
AS ADVERTISED BY THE 12Z GFS...POPS AFTER 15-18Z SATURDAY MAY BE TOO
HIGH BY 15-20 PERCENT.

STILL UNCERTAIN AS TO THE THREAT FOR SCATTERED SEVERE STORMS
SATURDAY AFTERNOON. BEST SUPPORT ALOFT MOVES EAST OF THE REGION BY
AFTERNOON...THOUGH INCREASING MID LEVEL FLOW IN THE WAKE OF THE
DEPARTING SHEAR AXIS INCREASES THE BULK SHEAR ACROSS THE NORTH TO
35KTS BY 00Z SUNDAY. SURFACE COLD FRONT (CURRENTLY EDGING SLOWLY SE
ACROSS THE LOWER OH-TN VALLEYS AT 18Z) EXPECTED TO DROP INTO THE
NORTHERN COUNTIES SATURDAY AFTERNOON AND DRIFT SWD. THIS FEATURE
SHOULD PROVIDE ENOUGH LIFT TO GENERATE SCATTERED SHOWERS AND
T-STORMS IN THE AFTERNOON ESPECIALLY EAST OF HIGHWAY ONE WHERE
BETTER MOISTURE AND INSTABILITY WILL RESIDE. SEVERE WEATHER
PARAMETERS RATHER MEAGER BUT ENOUGH TO WARRANT A MENTION OF
ISOLATED SEVERE IN THE HWO FOR SATURDAY AFTERNOON-EVENING.

TEMPS SATURDAY DEPENDENT UPON THE AMOUNT OF INSOLATION ACHIEVED AS
CLOUDINESS MAY BE EXTENSIVE. IN ADDITION...SCATTERED CONVECTION MAY
DEVELOP EARLY ENOUGH TO LIMIT NORMAL TEMP RECOVERY. WILL CONTINUE
FORECAST OF LOW-MID 80S FOR MAX TEMPS SATURDAY.

SATURDAY NIGHT...SURFACE FRONT WILL CONTINUE TO SAG SLOWLY SWD.
STILL ENOUGH MOISTURE THROUGH THE COLUMN TO SUGGEST A SLIGHT CHANCE
FOR SHOWERS OVER THE SE HALF OVERNIGHT. SLIGHTLY DRIER AIR MAY WORK
ITS WAYS INTO THE FAR N-NW PIEDMONT BY MORNING. IF CLOUDS CLEAR
OUT...COULD SEE AREAS OF FOG DEVELOP PRIOR TO DAYBREAK IN THE
NORTHEAST-SOUTHERN PIEDMONT. MIN TEMPS MID-UPPER 60S.

SUNDAY INTO SUNDAY NIGHT...LOW-MID LEVEL FLOW BEGINS TO BACK OVER
CENTRAL NC IN RESPONSE TO A DIGGING MID/UPPER LEVEL TROUGH OVER THE
GREAT LAKES-OH VALLEY. THIS WILL CAUSE THE SURFACE BOUNDARY IN
VICINITY OF OUR SC BORDER TO RETREAT SLOWLY NWD SUNDAY AND SUNDAY
NIGHT. THE DEVELOPING SW FLOW WILL ADVECT MOISTURE BACK INTO THE
PIEDMONT THOUGH 850MB FLOW DIVERGENT OVER THE REGION TIL 00Z MON. IF
ENOUGH HEATING OCCURS SUNDAY...COULD ATTAIN ENOUGH INSTABILITY TO
CAUSE SCATTERED T-STORMS TO DEVELOP. PER 12Z GFS LOW LEVEL WIND
FIELD...ENOUGH HELICITY MAY EXIST TO SUPPORT A FEW ROTATING
UPDRAFTS...ESPECIALLY IN VICINITY OF THE SURFACE BOUNDARY. SINCE
SOME QUESTION AS TO THE AMOUNT OF LIFT OCCURRING UPSTAIRS...WILL
LIMIT POPS TO CHANCE CATEGORY. THREAT OF SCATTERED CONVECTION WILL
PERSIST INTO SUNDAY EVENING THOUGH SHOULD SEE BULK OF CONVECTION
DIMINISH WITH LOSS OF HEATING.  FAIRLY EXTENSIVE CLOUD COVERAGE
SUNDAY SHOULD RESULT IN AN UNIFORM MAX TEMPS FIELD IN THE LOW-MID
80S. MIN TEMPS IN THE 60S.

MONDAY THROUGH TUESDAY NIGHT...MID/UPPER LEVEL TROUGH WILL MAINTAIN
A POSITION IMMEDIATELY TO OUR WEST MONDAY AND MONDAY NIGHT THEN LIFT
SLOWLY N-NE TUESDAY AND TUESDAY NIGHT. THIS UPPER LEVEL PATTERN WILL
MAINTAIN A SW FLOW OVER THE FORECAST AREA KEEPING THE AIR MASS
ADEQUATELY MOIST. S/WS IN THIS FLOW WILL KEEP OUT ATMOSPHERE
UNSETTLED WITH SCATTERED SHOWERS AND T-STORMS EXPECTED WITH EACH
PASSING WAVE. HOWEVER...TIMING THIS FAR OUT QUESTIONABLE THOUGH
MAJORITY OF MEDIUM RANGE GUIDANCE APPEARS TO BE KEYING ON A
DISTURBANCE ROTATING AROUND THE  BASE OF THE TROUGH OVER THE LOWER
OH VALLEY. DUE TO AVAILABLE MOISTURE AND POTENTIAL FOR LIFTING
MECHANISMS ALOFT...PLAN TO MAINTAIN CHANCE POPS THROUGH THIS PERIOD.
IF GFS VERIFIES...COULD SEE THE POTENTIAL FOR HEAVY/EXCESSIVE
RAINFALL OVER CENTRAL NC.

CONSIDERABLE CLOUD COVERAGE AND THREAT OF SHOWERS WILL HOLD DAYTIME
TEMPS A CATEGORY OR TWO BELOW NORMAL. MIN TEMPS MAINLY IN THE MID
60S.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS OF 240 PM FRIDAY...

THIS PERIOD OF THE FORECAST HOLDS A LARGE  DEGREE OF UNCERTAINTY AND
THE MODELS TO THIS POINT HAVE NOT AGREED ON MUCH. THERE IS AGREEMENT
THAT THERE WILL BE AN UPPER TROUGH OVER THE EASTERN US. IN ADDITION
THE BERMUDA HIGH WILL BE IN PLACE IN THE SOUTHWESTERN ATLANTIC AT
THE SURFACE. THIS GENERAL PATTERN SHOULD AT LEAST GUARANTEE THAT THE
FLOW WILL BE GENERALLY SOUTHWESTERLY THROUGHOUT THE COLUMN. THE GFS
FORECAST HINGES ON THE TROPICAL SYSTEM OVER THE WESTERN GULF OF
MEXICO HOLDING SOME SORT OF ORGANIZATION AND CARRYING IT UP ALONG
THE SURFACE FRONT AND ACROSS THE AREA BY THURSDAY AFTERNOON. THE
ECMWF DOES NOT HOLD THE TROPICAL FEATURE TOGETHER AS WELL BUT STILL
ADVECTS MOISTURE IN THE SAME GENERAL DIRECTION AS THE GFS BUT DOES
SO IN A SLOWER AND WEAKER FASHION. THEREFORE THE GFS HAS WEDNESDAY
AND THURSDAY AS MORE CONDUCIVE FOR PRECIPITATION BUT THE ECMWF HOLDS
OFF UNTIL THURSDAY AND FRIDAY. SINCE THE TIMING IS ALOOF WILL GO
WITH SLIGHT CHANCE POPS EACH DAY...MAXIMIZING CHANCES IN THE
AFTERNOON AND EARLY EVENING HOURS. MAXIMUM TEMPERATURES IN THE MID
80S WITH LOWS IN THE MID 60S.
&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AS OF 130 PM FRIDAY...

VFR CONDITIONS WILL CONTINUE FOR MOST OF THE AFTERNOON AND EVEN
ACROSS MUCH OF THE AREA.  A FEW SHOWERS AND STORMS WILL PROGRESS
FROM THE MOUNTAINS TOWARDS THE WESTERN PIEDMONT...BUT IT IS STILL
UNCERTAIN AS TO HOW FAR EAST THEY WILL INITIALLY MAKE IT AND/OR HOW
STRONG THEY WILL BE.  KINT/KGSO SHOULD SEE SOME SHOWERS AND POSSIBLY
ISOLATED STORMS IN THE VICINITY OF THE TERMINALS BY 21-22Z. SHOWERS
AND STORMS WILL THEN CONTINUE EAST ACROSS CENTRAL NC THIS EVENING
AND TONIGHT ALONG A SURFACE TROUGH AND AHEAD OF A COLD FRONT
APPROACHING FROM THE WEST. IT IS POSSIBLE THAT THE COVERAGE OF
SHOWERS MAY INCREASE OVER THE CENTRAL PIEDMONT PRIOR TO
MIDNIGHT...BUT ANY ISOLATES STORMS RE NOT EXPECTED TO BE STRONG AT
THAT POINT.  THUS..OUTSIDE OF THE HEAVIEST SHOWERS...VFR CONDITIONS
SHOULD PREVAIL.

THE SHOWERS WILL DIE OFF BY SUNRISE SATURDAY MORNING...BUT SHOULD
REDEVELOP BY MIDDAY SATURDAY AS THE COLD FRONT MOVES INTO THE
AREA...AND STRONG STORMS ARE POSSIBLE FROM KRDU EASTWARD DURING THE
AFTERNOON.

OUTLOOK...
WITH A LARGE UPPER TROUGH EXPECTED TO REMAIN OVER THE
EASTERN US THROUGH EARLY NEXT WEEK...PERIODS OF SHOWERS AND STORMS
WILL BE POSSIBLE EACH DAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...SMITH
NEAR TERM...SMITH
SHORT TERM...WSS
LONG TERM...RTE
AVIATION...SMITH
Hazardous weather outlook, Aug 17, 6:24 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
624 AM EDT FRI AUG 17 2012

NCZ008>010-025-026-040-041-073>077-083>086-088-181115-
GRANVILLE-VANCE-WARREN-DURHAM-FRANKLIN-CHATHAM-WAKE-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-
624 AM EDT FRI AUG 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WITH STRONG TO SEVERE DOWNBURST WINDS...AND
HAIL OF ONE INCH OR LESS IN DIAMETER...ARE EXPECTED TO DEVELOP
AND MOVE EAST ACROSS THE PIEDMONT AND SANDHILLS LATE THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS...SOME STRONG TO SEVERE WITH
DOWNBURST WINDS AND HAIL GENERALLY ONE INCH OR LESS IN
DIAMETER...ARE EXPECTED TO ACCOMPANY A COLD FRONT THAT WILL
SETTLE SLOWLY SOUTHEASTWARD THROUGH CENTRAL NC ON SATURDAY.
ALTHOUGH A MUCH LOWER PROBABILITY...AN ISOLATED TORNADO WILL ALSO
BE POSSIBLE.

NCZ007-021>024-038-039-181115-
PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-
624 AM EDT FRI AUG 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS...SOME STRONG TO SEVERE WITH DOWNBURST
WINDS AND HAIL GENERALLY ONE INCH OR LESS IN DIAMETER...ARE
EXPECTED TO DEVELOP AND MOVE EAST ACROSS THE PIEDMONT LATE THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

NCZ011-027-028-042-043-078-089-181115-
HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON-
624 AM EDT FRI AUG 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS...SOME STRONG TO SEVERE WITH
DOWNBURST WINDS AND HAIL GENERALLY ONE INCH OR LESS IN
DIAMETER...ARE EXPECTED TO ACCOMPANY A COLD FRONT THAT WILL
SETTLE SLOWLY SOUTHEASTWARD THROUGH CENTRAL NC ON SATURDAY. ALTHOUGH
A MUCH LOWER PROBABILITY...AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE.

MWS

In the hours before

Special weather statement, Aug 17, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
321 PM EDT FRI AUG 17 2012

NCZ083-172015-
ANSON-
321 PM EDT FRI AUG 17 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS ANSON COUNTY THROUGH 415 PM
EDT...

AT 321 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF WHITE STORE...OR ABOUT 15 MILES SOUTHEAST OF MONROE...
MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...WHITE STORE...
WADESBORO...LILESVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3514 8029 3519 8024 3515 8022 3517 8020
      3515 8016 3517 8015 3519 8011 3511 8006
      3509 7999 3511 7996 3503 7988 3501 7990
      3498 7987 3490 7985 3485 7990 3480 7992
      3481 8033
TIME...MOT...LOC 1921Z 244DEG 23KT 3484 8033

22

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 4:24 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph81 min
Aug 17, 4:41 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Richmond, Stanly94 min
Aug 17, 4:56 PM EDTSevere Thunderstorm WarningRAHStanly64 min
Aug 17, 6:11 PM EDTAreal Flood AdvisoryRAHMontgomery2 hr
Aug 17, 6:13 PM EDTSpecial Weather StatementRAHMontgomery, Moore62 min
Aug 17, 6:33 PM EDTSpecial Weather StatementRAHAnson, Richmond57 min
Aug 17, 7:20 PM EDTSpecial Weather StatementRAHHarnett, Lee70 min
Aug 17, 7:24 PM EDTSevere Thunderstorm WarningRAHHarnett, Lee51 min
Aug 17, 7:51 PM EDTSpecial Weather StatementRAHScotland54 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.